# SDR JR2R2011060200230

- Difficulty date: May 31, 2011
- Submitted: June 2, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 36,609 hours, 38,588 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 8574005502
- Condition: Cracked
- Location: Aileron
- Component: Aileron, Dhav
- Component part number: 85740004001003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON LOWER SKIN CRACKED AT INNER TRIM TAB HINGE CUTOUT.
